# SDR IPXA2019021549018

- Difficulty date: February 14, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 14,715 hours, 5,328 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Dislodged
- Location: Crew Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PART CREW ENTRY DOOR LEAKS.NOISE HEARD AT 5500 .2 DIFFERENTIAL PRESSURE. ABOUT 1,000 CABIN ALTITUDEDOOR & FRAME INSPECTED. FOUND 3" SECTION OF LOWER DOOR SEALPARTIALLY DISLODGED FROM CHANNEL. DOOR SEAL INSTALLED IAW AMM TASK 52-09-01-424-019. NO FURTHER DEFECTS NOTED.
